# SDR AALA202412174681

- Difficulty date: December 4, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BRACKET LOCATED AT WEB -Y1732 AT LEVEL FR20 AT FORWARD GALLEY AREA. REPLACED BRACKET LOCATED ON WEB -Y1732 AT LEVEL FR20 AT FORWARD GALLEY AREA. PER A320 SRM 51-42-11-801 AND SRM 51-72-11-911-001 AND DWG D53114112.
